# SDR ASAA2023101145570

- Difficulty date: October 11, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N926AK
- Make and model: Boeing 737-9
- Aircraft serial: 43314
- Aircraft time: 6,756 hours, 1,962 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Processor
- Part number: 8223150101
- Part serial: 78YK3
- Condition: Faulty
- Location: Wx Radar
- Part time: 4,827 hours, 1,390 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AMBER PWS FAIL AND WXR FAIL ON BOTH NDS DURING TAKEOFF. GROUNDED - YES. (RESOLVED ON W/O: 1973307 TASKCARD: N/R-00001 ) FOUND FAULT CODE: "34-43100 WXR PROCESSOR HAS AN INTERNAL FAULT" ON LAST THREE FLIGHT LEGS. REMOVED & REPLACED WXR PROCESSOR PER AMM TASK 34-41-42/401. OPS CHECK GOOD. CLEARS MEL 34-41-01A. PLACARDS REMOVED. SEAMC MITCH NOTIFED.
